# SDR QMLA2013042213057

- Difficulty date: April 22, 2013
- Submitted: April 22, 2013
- Operation: Air carrier
- Aircraft: N408AM
- Make and model: Bell 407
- Aircraft serial: 53445
- Aircraft time: 5,803 hours, 12,878 cycles
- Engine: Allsn 250C47B
- System (JASC): 6500 · Tail Rotor Drive System
- Part: Disc Pack
- Part number: 407340340103
- Condition: Cracked
- Location: Tail Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRWORTHINESS INSPECTION FOUND TAIL ROTOR AFT SHORT SHAFT COUPLING DISC PACK CRACKED.
